Free delivery on first 3 orders. Terms apply.

Fast delivery

Get in as fast as 1 hour

It’s all local

Shop your favorites

Direct chat

Connect with shoppers

Use Next and Previous buttons to navigate or jump to a slide with the slide dots.
Theraflu Daytime Severe Cold Relief Powder
Theraflu Daytime Severe Cold Relief Powder
Theraflu Daytime Severe Cold Relief Powder
Theraflu Daytime Severe Cold Relief Powder
Theraflu Daytime Severe Cold Relief Powder
Theraflu Daytime Severe Cold Relief Powder

Theraflu Daytime Severe Cold Relief Berry Burst Flavor Acetaminophen Powder

6 ct
1
Theraflu Daytime Severe Cold Relief Berry Burst Flavor Acetaminophen Powder

Theraflu Daytime Severe Cold Relief Berry Burst Flavor Acetaminophen Powder

6 ct

Popular item

100% satisfaction guarantee

Place your order with peace of mind.


Kroger
Kroger
Available in 43215
Delivery
Available
See times at checkout
Pickup
Unavailable at this store

Kitchen Tropical Mango Veggie Smoothie

About

Details

• Package contains six packets of Theraflu Daytime Severe Cold Relief Powder with Berry Burst Flavor

• Powerful relief from severe cold and flu symptoms such as fever, sore throat pain pain, headache, minor body aches and pains, and nasal and sinus congestion

• Cold, cough and sore throat pain relief powder dissolves quickly in hot water and is as easy as making a cup of tea, for powerful relief so you can recover

• Cold and cough medicine for adults that features pleasant berry flavor infused with menthol and green tea flavors

• Cold and cough relief powder contains dextromethorphan HBr 20 mg, acetaminophen 650 mg and phenylephrine HCl 10 mg

Theraflu Daytime Severe Cold and Cough Hot Liquid Powder Berry Infused with Menthol and Green Tea Flavors brings the heat to fight your worst cold and cough symptoms with each power-packed dose. It helps fight nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache, and fever. Dissolve a single packet of delicious berry, menthol, and green tea flavored powder into hot water to help relieve your worst cold symptoms. Can be taken every four hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. This medicine is intended only for adults and children 12 years of age and over.


Ingredients

Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Fd&c Blue No. 1, Fd&c Red No. 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Soy Lecithin, Sucrose, Tribasic Calcium Phosphate


Directions

do not use more than directed • take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Age Dose adults and children 12 years of age and over one packet children under do not use 12 years of age • dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. • if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.


Warnings

Do not use in a child under 12 years of age if you are allergic to acetaminophen with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take • more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. When using this product do not exceed recommended dosage Stop use and ask a doctor if nervousness, dizziness, or sleeplessness occurs fever gets worse or lasts more than 3 days redness or swelling is present new symptoms occur pain, cough or nasal congestion gets worse or lasts more than 7 days cough comes back or occurs with rash or headache that lasts These could be signs of a serious condition. Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters .rash If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. If pregnant or breast-feeding, ask a health professional before use.

About

Details

• Package contains six packets of Theraflu Daytime Severe Cold Relief Powder with Berry Burst Flavor

• Powerful relief from severe cold and flu symptoms such as fever, sore throat pain pain, headache, minor body aches and pains, and nasal and sinus congestion

• Cold, cough and sore throat pain relief powder dissolves quickly in hot water and is as easy as making a cup of tea, for powerful relief so you can recover

• Cold and cough medicine for adults that features pleasant berry flavor infused with menthol and green tea flavors

• Cold and cough relief powder contains dextromethorphan HBr 20 mg, acetaminophen 650 mg and phenylephrine HCl 10 mg

Theraflu Daytime Severe Cold and Cough Hot Liquid Powder Berry Infused with Menthol and Green Tea Flavors brings the heat to fight your worst cold and cough symptoms with each power-packed dose. It helps fight nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache, and fever. Dissolve a single packet of delicious berry, menthol, and green tea flavored powder into hot water to help relieve your worst cold symptoms. Can be taken every four hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. This medicine is intended only for adults and children 12 years of age and over.


Ingredients

Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Fd&c Blue No. 1, Fd&c Red No. 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Soy Lecithin, Sucrose, Tribasic Calcium Phosphate


Directions

do not use more than directed • take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Age Dose adults and children 12 years of age and over one packet children under do not use 12 years of age • dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. • if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.


Warnings

Do not use in a child under 12 years of age if you are allergic to acetaminophen with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take • more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. When using this product do not exceed recommended dosage Stop use and ask a doctor if nervousness, dizziness, or sleeplessness occurs fever gets worse or lasts more than 3 days redness or swelling is present new symptoms occur pain, cough or nasal congestion gets worse or lasts more than 7 days cough comes back or occurs with rash or headache that lasts These could be signs of a serious condition. Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters .rash If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. If pregnant or breast-feeding, ask a health professional before use.


Common questions

It's simple. Using the Instacart app or website, shop for products from your store of choice near you. Once you place your order, Instacart will connect you with a personal shopper in your area to shop and deliver your order. Contactless delivery is available with our "Leave at my door" option. You can track your order's progress and communicate with your shopper every step of the way using the Instacart app or website.

Learn more about how to place an order here.

Using the Instacart app or website, select a store of your choice near you that offers pickup, select Pickup, and then select your preferred pickup location from which you'd like to place your order.

Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.

Learn more about pickup orders here.

Here's a breakdown of Instacart delivery cost:

- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.

With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.

Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.

Learn more about Instacart pricing here.

When an item you want is out-of-stock at the store, your shopper will follow your replacement preferences.

You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:

- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.

Learn more about instructions for specific items or replacements here.

If something isn't right, you've got options. In the Instacart app or website, you can report:

- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders

If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.
1